# SDR UPS04242758

- Difficulty date: July 15, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING REMOVAL OF BS 740 FITTING (LEFT) THE INTERCOSTAL LOCATED BETWEEN STR 20 & STR 21 FOUND TO BE CRACKED.  FABRICATED NEW INTERCOSTAL IAW SRM 51-20-1 FIG 7.  INSTALLED INTERCOSTAL IAW SRM 51-30-02 AND EO B727-5310-7477-E.
